A 33-year-old member asked:
Disclaimer

can you overdose on calcium carbonate?

1 doctor answer
Dr. Vered Lewy-Weiss
27 years experience Pediatrics
Yes: Please discuss this with your doctor.
Answered on May 15, 2013
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old member asked:
Dr. Rick Kirschner
39 years experience General Practice
Seek medical help: Tums is calcium carbonate. Too much in the system can lead to digestive irritations, constipation and diarrhea, nausea and vomiting, muscle twitching ... Read More
A 31-year-old member asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Yes: Too many Tums (or other antacids containing calcium carbonate) over an extended period of time can lead to "milk alkali syndrome" in which there are h ... Read More
A 48-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Go to ER: What do you mean by an overdose? How many tablets? Tums are calcium carbonate and a significant overdose can be fatal. If know or anyone you know has ... Read More
A 42-year-old member asked:
Dr. Frederick Singer
57 years experience Endocrinology
Discontinue it.: Any side effect of excess calcium carbonate should be gone in several days after stopping use.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month